What is the longest someone has experienced joint pain from crashing estrogen for a long period of time
I was about 6 weeks of knees and 5 of elbows after I dropped the AI. I know there are a few other members that got into the 3-4 month range.
Thanks for that be interesting to hear about some of the other members who have gone into the 3-4 month range after dropping the AI and maybe the increased chance of injuries when training with low estrogen
About 4 weeks and then it slowly dissapates for me. Drinking a beer before bed for a week cut that time in half the second go round.
Soy, beer, and lifetime movies stat! This should get you back!
I had severe foot/ankle pain every day at work. I can’t say it was from crashing my E2, because it was always “in range” according to my doctor.
But after I dropped the AI, my foot pain disappeared.
I was told that’s long term AI use(almost 7 years) can do damage to bones and joints.
I can honestly say that I’ve never felt better, in the 7 years I’ve been on trt.
And it will also damage the heart and other aspects of the bodies organs, but the Hunan body rebounds and im sure you’ll be fine. Glad you stopped sooner than alter.
Too bad that equel guy never see’s these posts. your post is proof how important it is to let the body do its own job with hormones.
I agree. All anyone ever told me was that my symptoms were caused by high E2, and I need to take an AI to relieve the symptoms.
Then I saw @dbossa’s post somewhere about not needing an AI. To be fair to Danny, I was pretty skeptical, and I told him so. Luckily for me, he was patient with me, and presented me with info that logically explained why I probably didn’t need an AI. And the info he presented to me, showed me that an AI is actually harmful in many ways that I’d never heard before. I know Danny has been vilified here by some, but I’m forever grateful to him for helping me rid my body of that poison.
Glad he was a cause for good. You are a smart man. Many cannot look at the facts and decide. Many have confirmation bias.
Shit. Glad youre better. I developed tennis elbow. after 7 weeks, its finally going away. No AI is my course
Can tamox or similar serms cause or amplify the effect of an AI?